# SDR DL76P081162

- Difficulty date: September 7, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 47,836 hours, 21,484 cycles
- Engine: Pwa PW4060
- Engine time: 32,263 hours, 7,212 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T3065125
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG INBD AFT NACELLE STRUT ACCESS DOOR MISSING.  FORWARD TO MCO PER CDL 54-53-02.
